Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I Have not taken the microgynon pill for the last 3 weeks, still don't have period. Is this normal ?

Ive been taking my microgynon without stopping for my 7 day break for the past 10 months.. I have not taken my pill the last 3 weeks.. And still dont have a period.. Is this normal????
Asked On : Wed, 16 Feb 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Since you have not had any periods for last 10 months, you will have to wait for your body to come back to its normal rhythm. It will take some time for your periods to come.
Are you a perimenopausal?
Dr. Rakhi Tayal
Answered: Wed, 16 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor